# SDR DL72E010301

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 71,745 hours, 43,268 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: Slat
- Component: Slat
- Component part number: 651622370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH VISIBLE CRACK AT I/B STOP ATTACH ANGLE ON NR 7 L/E SLAT.  REPAIRED PER MM 57-54-000-8.
